I have been on prozac for probably four years now. I am now almost 26 y.o. I have not noticed a change in my libido since i was about 18(when i became sexually active). It has never been an astounding mojo, but I have enjoyed life, just the same.
Recently my doctor was made aware that I am a chronic marijuana smoker. She immediately wanted to run tests on my testosterone levels. the results came back and she said they were very low, that i was on the verge of irreversible damage.
My questions: Damage from what?? Could it be the marijuana?? (1.5 grams/day) Could it be the Prozac?? (60mg/day)
and WHAT OTHER factors could play into low testosterone?
p.s. I am aware that drug and alcohol use inhibits testosterone production. I used to be an abuser, but have not binge drank or used illicit drugs in over 18 months.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.